# SDR SWIA972182

- Difficulty date: December 17, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 5,753 hours, 8,430 cycles
- Engine: Pwa PW118B
- System (JASC): 5240 · Service Doors
- Part: Lock
- Condition: Loose
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPROXIMATELY 100 KIAS, ''DOORS'' LIGHT ILLUMINATED ON MAP AND ''SERVICE'' LIGHT ON OVERHEAD ILLUMINATED.  NO AURAL TRIPLE CHIME SOUNDED.   ABORTED TAKEOFF.  LIGHTS EXTINGUISHED AS WE CLEARED THE RUNWAY. FOUND INBOARD FUEL DOOR FOWARD CAMLOCK POPPED.  RESECURED CAMLOCK.  SERVICE LIGHT OUT
